# SDR MASA200800397

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 13,217 hours, 8,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7221 IAD-ATL - PROX SYSTEM FAULT 2 STATUS MESSAGE.  CYCLED DOOR OPEN/CLOSED.  OPS CHECK GOOD.
